Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Dual spaces of weighted spaces

Author: W. H. Summers
Journal: Trans. Amer. Math. Soc. 151 (1970), 323-333
MSC: Primary 46.25
MathSciNet review: 0270129
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The topological duals of a large class of weighted spaces of continuous functions are characterized as spaces of Radon measures which can be factored into a product of a weight function and a bounded Radon measure. We next obtain a representation for a base for the equicontinuous subsets of these dual spaces and for the extremal points of the members of this base. Finally, among other applications, these ideas make possible an extension of the representation theorem for biequicontinuous completed tensor products of weighted spaces obtained by the author in an earlier paper.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.25

Retrieve articles in all journals with MSC: 46.25

Additional Information

Keywords: Weighted spaces of continuous functions, strict topology, Radon measure, equicontinuous sets, extremal points, Nachbin family, factorization, biequicontinuous completed tensor product, Mackey space
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society